# SDR SWAA2024102954119

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 6,976 hours, 3,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE NEEDS REPACK. REPOSITIONED R1 DOOR SLIDE PER MT 825-PRD-01-01. A/C OK FOR SERVICE.<[01] REPOSITIONED R1 DOOR SLIDE PER MT 825-PRD-01-01. A/C OK FOR SERVICE.
